# SDR ASAA2019081330378

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 44,731 hours, 13,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200151801
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN CAME OFF - CENTER ROW - EXIT. GROUNDED - YES. RESECURED EXIT ROW SIGN IN CENTER ROW.
